Jump to content
Important Survey - Please Participate ×

Unbearable Pain


[Pi...]

Recommended Posts

Hi,

 

On my 1 yr anniversary of my microtaper off clonazepam I reinstated .5 mg for 10 days then cold turkeyed. Ever since I've had constant burning skin and insides, brain zaps, heart and chest pains, muscle twitching, racing heart, dilated blood vessels, no no sleep for 4 days. Do I go back on and microtaper again? Before my microtaper last year I had cold turkeyed for 4 months and had the worst symptoms then gone back on for 6 months. Then I did a microtaper over 6 months and felt good the whole time and after I got off. I don't know if I can make it through all this. I know these symptoms can last months like they did before. But this time the cold turkey is worse. Should I reinstate and mircrotaper or stick it out? O cent believe I'm doing this bad cold turkeying after only being on it for 10 days.

 

Thanks, Pin :(

Link to comment
Share on other sites

Super unfortunate that this is happening to ya. Don't reinstate, symptoms should clear faster because of the small amount of time you took them. Just stay clear of benzos from now on, most of us can't go back without problems
Link to comment
Share on other sites

Each subsequent withdrawal, no matter what the taper method, is likely to bring on worse symptoms and a more difficult recovery.  I would not reinstate for this reason alone.  I would let time do the healing that needs to happen.  You will heal, but it will take longer than you think is reasonable. 

 

:smitten:

Link to comment
Share on other sites

Super unfortunate that this is happening to ya. Don't reinstate, symptoms should clear faster because of the small amount of time you took them. Just stay clear of benzos from now on, most of us can't go back without problems

 

Thank you Nostalgiahappy. Is burning skin inside and out one of the withdrawl symptoms? Like my insides are on fire? What can I take in the meantime to sleep? I can't sleep with this burning sensation inside and out. OMG how long is this going to last? I'm sickened

 

Pin

Link to comment
Share on other sites

Each subsequent withdrawal, no matter what the taper method, is likely to bring on worse symptoms and a more difficult recovery.  I would not reinstate for this reason alone.  I would let time do the healing that needs to happen.  You will heal, but it will take longer than you think is reasonable. 

 

:smitten:

 

Thank you Challis. Is burning inside and out feeling a withdrawl side effect? If so does it go away? What can I do to sleep? I tried melatonin and l-Theanine and they did nothing. I need to sleep.

 

Pin

Link to comment
Share on other sites

  • 2 weeks later...

Hey pinhead

I had 6 months without anything after a year of high dose Kpin and ativan and i ended up doing a 2 mg ativan a few days ago for a blood pressure crisis. Im super bummed from just doing the one ativan so i really feel for you doing daily for ten days. Just out of curiosity-why did you use for ten days? Im assuming its because you felt so much better after a year being off and you figured you were "cured"-i may be wrong since u didnt mention y u reinstated for ten days. I dont believe we will ever be "cured" ie i believe our gaba reuptake mechanism will always be sensitive to benzo use after being damaged for so long. Good luck buddy!

Link to comment
Share on other sites

Hiya Pin,

 

" Ever since I've had constant burning skin and insides, brain zaps, heart and chest pains, muscle twitching, racing heart, dilated blood vessels, no no sleep for 4 days"

 

I was just cruising the forum to see if anyone else had the above symptoms, which I had early on in withdrawal, the burning skin was intermittant, but the brain zaps were the worst for trying to get to sleep (I would sit up with loads of pillows around me and trick myself to 'nod off').  If I tried to lie down normally, the zaps kept waking me.  My heart/chest pains related more (I found out) to what I'd eaten and my sluggish digestion and stomach emptying.  On that note, my racing heart, and my burning skin all seemed to happen when I'd eaten too big a meal, or when my digestive tract was problematic.  I did use phernagen for sleep, at my worst (in the first 4 weeks), but only 4 times.

 

Strangely, I've just had a bad wave (2 nights) and all of the above has kicked in again (I'm 6.5 months out) which I've found devastating.  On the plus side, I did get 4 hours sleep last night, and then another 1.5 hours from 8am after going through hell inbetween.  The 1.5 hours was 'real' sleep;  I not only got the brain zaps earlier, but involuntary muscle twitches (not major but enough to be disturbing).   

 

I'm hoping that because you used for such a short time, that this will be a 'wave' for you.  Initially, I gave up zopiclone for 3 weeks then went back to try to taper, but I was in the throws of tolerance so nothing really was helping.  I'm nervous to go to sleep tonight, and nervous to eat any dinner at all;  I'm feeling a bit better now, but then I usually do in the afternoons.

 

Keep us updatetd; and yes the burning skin is awful - I actually got some relief from 'after sun gel',  cold flannels.... anything that distracted from the feeling for a while so I didn't go insane.    So, for me, last night, it wasn't that bad; just annoying - it was the brain zaps that fully surprised me as I hadn't had them since about month 3.  Luckily they'd gone this morning.

 

Hugs to you xxx 

 

 

Link to comment
Share on other sites

×
×
  • Create New...